# SDR AALA201810019030

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 53,158 hours, 21,929 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  STAB TRIM INOPERATIVE.  EMERGENCY WAS DELCARED AND ACFT RETURNED TO DEPARTURE.  FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE INTERLOCK RELAY R850 IAW AMM 27-41-98.
